On curves with natural cohomology and their deficiency modules
Annales de l'Institut Fourier, Volume 43 (1993) no. 2, pp. 325-357.

The minimal free resolution of the Hartshorne-Rao module of a curve with natural cohomology is studied, and conditions are given on the degrees and the ranks of the terms of this resolution.

On étudie la résolution libre minimale du module de Hartshorne-Rao d’une courbe à cohomologie naturelle, et on donne des conditions sur les degrés et les rangs des termes de la résolution.

@article{AIF_1993__43_2_325_0,
     author = {Bolondi, Giorgio and Migliore, Jean-Claude},
     title = {On curves with natural cohomology and their deficiency modules},
     journal = {Annales de l'Institut Fourier},
     pages = {325--357},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {43},
     number = {2},
     year = {1993},
     doi = {10.5802/aif.1334},
     zbl = {0779.14008},
     mrnumber = {94h:14032},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1334/}
}
TY  - JOUR
TI  - On curves with natural cohomology and their deficiency modules
JO  - Annales de l'Institut Fourier
PY  - 1993
DA  - 1993///
SP  - 325
EP  - 357
VL  - 43
IS  - 2
PB  - Imprimerie Louis-Jean
PP  - Gap
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1334/
UR  - https://zbmath.org/?q=an%3A0779.14008
UR  - https://www.ams.org/mathscinet-getitem?mr=94h:14032
UR  - https://doi.org/10.5802/aif.1334
DO  - 10.5802/aif.1334
LA  - en
ID  - AIF_1993__43_2_325_0
ER  - 
%0 Journal Article
%T On curves with natural cohomology and their deficiency modules
%J Annales de l'Institut Fourier
%D 1993
%P 325-357
%V 43
%N 2
%I Imprimerie Louis-Jean
%C Gap
%U https://doi.org/10.5802/aif.1334
%R 10.5802/aif.1334
%G en
%F AIF_1993__43_2_325_0
Bolondi, Giorgio; Migliore, Jean-Claude. On curves with natural cohomology and their deficiency modules. Annales de l'Institut Fourier, Volume 43 (1993) no. 2, pp. 325-357. doi : 10.5802/aif.1334. https://aif.centre-mersenne.org/articles/10.5802/aif.1334/

[B] G. Bolondi, Irreducible families of curves with fixed cohomology, Arch. Math., 53 (1989), 300-305. | MR | Zbl

[BB] E. Ballico, G. Bolondi, The variety of module structures, Arch. Math., 54 (1990), 397-408. | MR | Zbl

[BBM] E. Ballico, G. Bolondi, J.C. Migliore, The Lazarsfeld-Rao problem for liaison classes of two-codimensional subschemes of Pn, Amer. Jour. of Math., 113 (1991), 117-128. | MR | Zbl

[BM1] G. Bolondi, J.C. Migliore, Classification of maximal rank curves in the liaison class Ln, Math. Ann., 277 (1987), 585-603. | MR | Zbl

[BM2] G. Bolondi, J.C. Migliore, Buchsbaum liaison classes, J. Algebra, 123 (1989), 426-456. | MR | Zbl

[BM3] G. Bolondi, J.C. Migliore, The Lazarsfeld-Rao problem for Buchsbaum curves, Rend. Sem. Mat. Univ. Padova, 82 (1989), 67-97. | Numdam | MR | Zbl

[BM4] G. Bolondi, J.C. Migliore, The structure of an even liaison class, Trans. A.M.S., 316 (1989), 1-37. | MR | Zbl

[F] G. Floystad, On space curves with good cohomological properties, Math. Ann., 291 (1991), 505-549. | MR | Zbl

[GMa] S. Giuffrida, R. Maggioni, On the Rao module of a curve lying on a smooth cubic surface in P3, II. Preprint Europroj N° 5. | Zbl

[GM] A.V. Geramita, J.C. Migliore, On the ideal of an arithmetically Bucshbaum curve, J. Pure and Appl. Algebra, 54 (1988), 215-247. | MR | Zbl

[LR] R. Lazarsfeld, A.P. Rao, Algebraic Geometry-Open problems (Ravello 1982). Lecture Notes in Math., vol. 997, Springer-Verlag Berlin, 1983, 267-289. | Zbl

[M] J.C. Migliore, Geometric invariants for liaison of space curves, J. Algebra, 99 (1986), 548-572. | MR | Zbl

[MP] M. Martin-Deschamps, D. Perrin, Sur la classification des courbes gauches, Astérisque, Soc. Math. de France, (1990), 184-185. | MR | Zbl

[MP1] M. Martin-Deschamps, D. Perrin, Courbes gauches et Modules de Rao, to appear. | Zbl

[R] A.P. Rao, Liaison among curves in P3, Inv. Math., 40 (1979), 205-217. | MR | Zbl

[SV] J. Stückrad, W. Vogel, Buchsbaum rings and applications, Springer-Verlag Berlin, 1986. | Zbl

[Sw] Ph. Schwartau, Liaison addition and monomial ideals, Ph. D. Thesis, Brandeis University, 1982.

Cited by Sources: